MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 20; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ALTRUA 20; PACEMAKER
Model Number S208
Medical Device Problem Codes Device Sensing Problem (2917); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient was presented for an office check.Upon interrogation, the health care professional reached out to technical services (ts) to review the presenting electrograms (egm).Upon review, it was noted that the patient has frequent premature ventricular contraction (pvc)s.It was also reported that the patient has previously undergone an ablation procedure due to an underlying patient condition.Device testing was performed and all measurements were reported to be within normal range.Subsequently, the patient underwent a right ventricular (rv) lead revision procedure.During the procedure, the physician requested the device to be reprogrammed prior to the new rv lead being inserted.Post device reprogramming, it was noted that the device was no longer pacing in the rv and the pace and sense configuration had changed, therefore additional reprogramming was performed.Ts was consulted and could not confirm the reason for this rv lead configuration change, but recommended the device be sent in for further analysis.Ultimately, the physician opted to explant and replace the pacemaker.The rv lead was successfully surgically abandoned and replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The product has been received for analysis.Upon completion of the analysis of the compliant device, if there is any further relevant information from that review, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, analysis of the returned device found no evidence of device defect, malfunction, or damage outside the bounds of normal medical use.The device was subjected to and passed all automated testing.Laboratory analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.The product has been received for analysis.Upon completion of the analysis of the compliant device, if there is any further relevant information from that review, a supplemental report will be filed.

Brand Name
ALTRUA 20
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key14911436
Report Number2124215-2022-24059
Device Sequence Number20364962
Product Code LWP
UDI-Device Identifier00802526484421
UDI-Public00802526484421
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S106
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/16/2013
Device Model NumberS208
Device Catalogue NumberS208
Device Lot Number597788
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer04/05/2023
Initial Report FDA Received Date07/04/2022
Supplement Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale